Tsukuba Journal of Mathematics

Hypersurfaces in the quaternions Ⅱ

Hideya Hashimoto

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 13, Number 1 (1989), 209-224.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496161018

Digital Object Identifier
doi:10.21099/tkbjm/1496161018

Mathematical Reviews number (MathSciNet)
MR1003603

Zentralblatt MATH identifier
0701.53073

Citation

Hashimoto, Hideya. Hypersurfaces in the quaternions Ⅱ. Tsukuba J. Math. 13 (1989), no. 1, 209--224. doi:10.21099/tkbjm/1496161018. https://projecteuclid.org/euclid.tkbjm/1496161018


Export citation